Regular points for elliptic equations with discontinuous coefficients
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, pp. 43-77
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1963_3_17_1-2_43_0,
author = {Littman, W. and Stampacchia, G. and Weinberger, H. F.},
title = {Regular points for elliptic equations with discontinuous coefficients},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {43--77},
year = {1963},
publisher = {Scuola normale superiore},
volume = {Ser. 3, 17},
number = {1-2},
mrnumber = {161019},
zbl = {0116.30302},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_43_0/}
}
TY - JOUR AU - Littman, W. AU - Stampacchia, G. AU - Weinberger, H. F. TI - Regular points for elliptic equations with discontinuous coefficients JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1963 SP - 43 EP - 77 VL - 17 IS - 1-2 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_43_0/ LA - en ID - ASNSP_1963_3_17_1-2_43_0 ER -
%0 Journal Article %A Littman, W. %A Stampacchia, G. %A Weinberger, H. F. %T Regular points for elliptic equations with discontinuous coefficients %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1963 %P 43-77 %V 17 %N 1-2 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_43_0/ %G en %F ASNSP_1963_3_17_1-2_43_0
Littman, W.; Stampacchia, G.; Weinberger, H. F. Regular points for elliptic equations with discontinuous coefficients. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 17 (1963) no. 1-2, pp. 43-77. http://geodesic.mathdoc.fr/item/ASNSP_1963_3_17_1-2_43_0/
